Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1911, Issue 140

Issues

Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen.

J. Schur
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1911.140.1

About the article

Published Online: 2009-12-09

Published in Print: 1911-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1911, Issue 140, Pages 1–28, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1911.140.1.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. Loonis and X. Mary
Journal of Statistical Planning and Inference, 2019, Volume 199, Page 60
[2]
Jittisak Rakbud and Suchat Samphavat
Asian-European Journal of Mathematics, 2019, Volume 12, Number 03, Page 1950048
[3]
Niels Lundtorp Olsen, Bo Markussen, and Lars Lau Raket
Journal of the Royal Statistical Society: Series C (Applied Statistics), 2018, Volume 67, Number 5, Page 1147
[4]
Amin Karbasi, Amir Hesam Salavati, and Martin Vetterli
Journal of Computational Neuroscience, 2018, Volume 44, Number 2, Page 253
[5]
Rajendra Bhatia
The American Mathematical Monthly, 2006, Volume 113, Number 3, Page 221
[6]
Boris Mityagin and Petr Siegl
Journal d'Analyse Mathématique, 2019
[7]
Elizaveta Rebrova and Roman Vershynin
Advances in Mathematics, 2018, Volume 324, Page 40
[8]
Jonathan Weed
IEEE Transactions on Information Theory, 2018, Volume 64, Number 8, Page 5488
[9]
D. Pellegrino, J. Santos, D. Serrano-Rodríguez, and E. Teixeira
Bulletin des Sciences Mathématiques, 2017, Volume 141, Number 8, Page 802
[10]
Fajril Ambia, Tutuka Ariadji, Zuher Syihab, and Agus Y. Gunawan
The Open Petroleum Engineering Journal, 2017, Volume 10, Number 1, Page 177
[11]
Céline Aubel and Helmut Bölcskei
Applied and Computational Harmonic Analysis, 2019, Volume 47, Number 1, Page 53
[12]
Jan Stochel and Jerzy Bartłomiej Stochel
Journal of Mathematical Analysis and Applications, 2017, Volume 454, Number 2, Page 1019
[13]
Xiao Bai, Cheng Yan, Haichuan Yang, Lu Bai, Jun Zhou, and Edwin Robert Hancock
Pattern Recognition, 2018, Volume 75, Page 136
[14]
Michael Bennett, Alexander Iosevich, and Krystal Taylor
Analysis & PDE, 2016, Volume 9, Number 3, Page 597
[15]
Andreas Defant and Sunke Schlüters
Journal of Mathematical Analysis and Applications, 2017, Volume 445, Number 2, Page 1291
[16]
Dominique Guillot, Apoorva Khare, and Bala Rajaratnam
Journal of Combinatorial Theory, Series A, 2016, Volume 139, Page 30
[17]
Boris Mityagin and Petr Siegl
Letters in Mathematical Physics, 2016, Volume 106, Number 2, Page 147
[18]
Nenad Antonić, Ivan Ivec, and Ivana Vojnović
Monatshefte für Mathematik, 2019
[19]
Hans Konrad Knörr, Peter Otte, and Wolfgang Spitzer
Journal of Physics A: Mathematical and Theoretical, 2015, Volume 48, Number 32, Page 325202
[20]
Andrey A. Popov and Adrian Sandu
Nonlinear Processes in Geophysics, 2019, Volume 26, Number 2, Page 109
[21]
Sander Gerber, Babak Javid, Harry Markowitz, Paul Sargen, and David Starer
SSRN Electronic Journal , 2019
[22]
Oscar Blasco and Ismael García-Bayona
Quaestiones Mathematicae, 2019, Page 1
[23]
Hao-Chung Cheng and Min-Hsiu Hsieh
Journal of Mathematical Physics, 2019, Volume 60, Number 3, Page 032201
[24]
Hua Zhou, Liuyi Hu, Jin Zhou, and Kenneth Lange
Journal of Computational and Graphical Statistics, 2019, Volume 28, Number 2, Page 350
[25]
ELENA B. YAROVAYA
Mathematical Population Studies, 2013, Volume 20, Number 1, Page 14
[26]
Piotr Zawadzki, Zbigniew Puchała, and Jarosław Adam Miszczak
Quantum Information Processing, 2013, Volume 12, Number 1, Page 569
[27]
Charles R. Johnson and Peter Nylen
SIAM Journal on Matrix Analysis and Applications, 1991, Volume 12, Number 1, Page 1
[28]
Robert B. Kelman
SIAM Journal on Applied Mathematics, 1969, Volume 17, Number 5, Page 909
[29]
William F. Trench and Perry A. Scheinok
SIAM Review, 1966, Volume 8, Number 1, Page 57
[30]
Charles R. Johnson and Helene M. Shapiro
SIAM Journal on Algebraic Discrete Methods, 1986, Volume 7, Number 4, Page 627
[31]
Carl C. Cowen, Michael A. Dritschel, and Richard C. Penney
SIAM Journal on Matrix Analysis and Applications, 1994, Volume 15, Number 1, Page 313
[32]
Marvin Marcus and Markus Sandy
SIAM Journal on Matrix Analysis and Applications, 1991, Volume 12, Number 1, Page 49
[33]
Roger A. Horn and Roy Mathias
SIAM Journal on Matrix Analysis and Applications, 1990, Volume 11, Number 4, Page 481
[34]
Yigal Ronen
Journal of Nuclear Energy, 1971, Volume 25, Number 1, Page 27
[35]
E. R. Love
Applicable Analysis, 1978, Volume 8, Number 1, Page 47
[36]
Charles R. Johnson and Peter Nylen
Linear and Multilinear Algebra, 1990, Volume 27, Number 2, Page 121
[37]
Roger A. Horn, Roy Mathias, and Yoshihiro Nakamura
Linear and Multilinear Algebra, 1991, Volume 30, Number 4, Page 303
[38]
Marvin Marcus and Susan Franklin
Linear and Multilinear Algebra, 1992, Volume 32, Number 2, Page 149
[39]
Roy Mathias
Linear and Multilinear Algebra, 1992, Volume 31, Number 1-4, Page 57
[40]
Roger A. Horn and Charles R. Johnson
Linear and Multilinear Algebra, 1987, Volume 20, Number 2, Page 91
[41]
Charles R. Johnson and Peter M. Nylen
Linear and Multilinear Algebra, 2000, Volume 48, Number 2, Page 165
[42]
Qiyu Sun
Constructive Approximation, 2011, Volume 34, Number 2, Page 209
[43]
Friedrich Stummel
Mathematische Annalen, 1956, Volume 132, Number 2, Page 150
[45]
Allen L. Shields
Mathematische Zeitschrift, 1983, Volume 182, Number 4, Page 473
[46]
Venkat Chandrasekaran, Sujay Sanghavi, Pablo A. Parrilo, and Alan S. Willsky
SIAM Journal on Optimization, 2011, Volume 21, Number 2, Page 572
[47]
Peter Otte
Pacific Journal of Mathematics, 2005, Volume 219, Number 2, Page 323
[48]
Boris Mityagin
Israel Journal of Mathematics, 2011, Volume 181, Number 1, Page 1
[49]
Michael Bernkopf
Archive for History of Exact Sciences, 1968, Volume 4, Number 4, Page 308
[50]
B. Gyires
Acta Mathematica Hungarica, 1993, Volume 62, Number 3-4, Page 231
[51]
Frits E. Zegers
Journal of Classification, 1986, Volume 3, Number 1, Page 49
[52]
Erik G. Boman and Bruce Hendrickson
SIAM Journal on Matrix Analysis and Applications, 2003, Volume 25, Number 3, Page 694
[53]
Wenchao Huang, Chi-Kwong Li, and Hans Schneider
SIAM Journal on Matrix Analysis and Applications, 1997, Volume 18, Number 2, Page 334
[54]
Pachara Chaisuriya and Sing-Cheong Ong
SIAM Journal on Matrix Analysis and Applications, 1999, Volume 20, Number 3, Page 596
[55]
Xingzhi Zhan
SIAM Journal on Matrix Analysis and Applications, 1998, Volume 20, Number 2, Page 466
[56]
Brett Ninness, Hakan Hjalmarsson, and Fredrik Gustafsson
SIAM Journal on Control and Optimization, 1999, Volume 37, Number 2, Page 429
[57]
W. Magnus and F. Oberhettinger
Communications on Pure and Applied Mathematics, 1950, Volume 3, Number 4, Page 393
[58]
Wim P. Krijnen, Theo K. Dijkstra, and Alwin Stegeman
Psychometrika, 2008, Volume 73, Number 3, Page 431
[59]
Henry Helson and Gabor Szegö
Annali di Matematica Pura ed Applicata, Series 4, 1960, Volume 51, Number 1, Page 107
[60]
Jos M. F. ten Berge, Henk A. L. Kiers, and Jan de Leeuw
Psychometrika, 1988, Volume 53, Number 4, Page 579
[61]
Frits E. Zegers and Jos M. F. ten Berge
Psychometrika, 1985, Volume 50, Number 1, Page 17
[62]
Francis Caillez and Pascale Kuntz
Psychometrika, 1996, Volume 61, Number 2, Page 241
[63]
Frits E. Zegers
Psychometrika, 1986, Volume 51, Number 4, Page 559
[64]
B. Yousefi and B. Tabatabaie
Czechoslovak Mathematical Journal, 2005, Volume 55, Number 3, Page 773
[65]
A Wulfsohn
Journal of Physics A: Mathematical and General, 1982, Volume 15, Number 9, Page 2775

Comments (0)

Please log in or register to comment.
Log in